# SDR CA190729008

- Difficulty date: July 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 82,411 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Part number: NAS16126
- Condition: Leaking
- Location: Spoiler Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) INFLIGHT SLOW LEAK OF L SYSTEM HYDRAULIC ISSUES. SYSTEM TURNED OFF IN FLIGHT AND TURNED BACK ON BEFORE LANDING. FLIGHT LANDED SAFELY AND TAXIED TO GATE UNDER OWN POWER.  RESOLUTION LH OUTBOARD SPOILER ACTUATOR FILTER COVER REMOVED IAW AMM 27-61-02-024-001. LH OUTBOARD SPOILER ACTUATOR FILTER O-RING REPLACED IAW AMM 27-61-02-424-023. (TC# 20190729008)
